Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Subgroups of direct products of limit groups over Droms RAAGs

Jone Lopez de Gamiz Zearra

Algebraic & Geometric Topology 22 (2022) 3485–3510
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 A Baudisch, Subgroups of semifree groups, Acta Math. Acad. Sci. Hungar. 38 (1981) 19 MR634562
3 B Baumslag, Intersections of finitely generated subgroups in free products, J. London Math. Soc. 41 (1966) 673 MR199247
4 G Baumslag, A Myasnikov, V Remeslennikov, Algebraic geometry over groups, I : Algebraic sets and ideal theory, J. Algebra 219 (1999) 16 MR1707663
5 G Baumslag, J E Roseblade, Subgroups of direct products of free groups, J. London Math. Soc. 30 (1984) 44 MR760871
6 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
7 M Bestvina, M Feighn, Notes on Sela’s work : limit groups and Makanin–Razborov diagrams, from: "Geometric and cohomological methods in group theory" (editors M R Bridson, P H Kropholler, I J Leary), London Math. Soc. Lecture Note Ser. 358, Cambridge Univ. Press (2009) 1 MR2605174
8 M R Bridson, J Howie, Normalisers in limit groups, Math. Ann. 337 (2007) 385 MR2262789
9 M R Bridson, J Howie, Subgroups of direct products of elementarily free groups, Geom. Funct. Anal. 17 (2007) 385 MR2322489
10 M R Bridson, J Howie, C F Miller III, H Short, Subgroups of direct products of limit groups, Ann. of Math. 170 (2009) 1447 MR2600879
11 M R Bridson, J Howie, C F Miller III, H Short, On the finite presentation of subdirect products and the nature of residually free groups, Amer. J. Math. 135 (2013) 891 MR3086064
12 M R Bridson, H Wilton, Subgroup separability in residually free groups, Math. Z. 260 (2008) 25 MR2413340
13 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
14 M Casals-Ruiz, A Duncan, I Kazachkov, Limit groups over coherent right-angled Artin groups, preprint (2020) arXiv:2009.01899
15 M Casals-Ruiz, I Kazachkov, On systems of equations over free partially commutative groups, 999, Amer. Math. Soc. (2011) MR2817144
16 E Daniyarova, A Myasnikov, V Remeslennikov, Unification theorems in algebraic geometry, from: "Aspects of infinite groups" (editors B Fine, G Rosenberger, D Spellman), Algebra Discrete Math. 1, World Sci. (2008) 80 MR2571513
17 C Droms, Subgroups of graph groups, J. Algebra 110 (1987) 519 MR910401
18 J Fruchter, Limit groups over coherent right-angled Artin groups are cyclic subgroup separable, preprint (2021) arXiv:2101.10458
19 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
20 A Minasyan, Hereditary conjugacy separability of right-angled Artin groups and its applications, Groups Geom. Dyn. 6 (2012) 335 MR2914863
21 Z Sela, Diophantine geometry over groups, I : Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. 93 (2001) 31 MR1863735
22 Z Sela, Diophantine geometry over groups, II : Completions, closures and formal solutions, Israel J. Math. 134 (2003) 173 MR1972179
23 Z Sela, Diophantine geometry over groups, VI : The elementary theory of a free group, Geom. Funct. Anal. 16 (2006) 707 MR2238945